Alert archive / Indiana / Gale Warnings in 2026

Gale Warning 4, NWS Northern Indiana

January 18, 2026

NWS Northern Indiana issued this gale warning at Jan 18, 2026, 3:28 AM EST. It took effect at Jan 19, 2026, 1:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2026, 3:28 AM EST (08:28 UTC)
In effect from
Jan 19, 2026, 1:00 AM EST
Expired
Jan 19, 2026, 4:00 PM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

879 
WHUS73 KIWX 180828
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
328 AM EST Sun Jan 18 2026

LMZ043-046-181630-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-260119T0600Z/
/O.UPG.KIWX.GL.A.0002.260119T0600Z-260120T0000Z/
/O.NEW.KIWX.GL.W.0004.260119T0600Z-260119T2100Z/
/O.UPG.KIWX.UP.A.0001.260119T0600Z-260120T0000Z/
/O.NEW.KIWX.UP.W.0001.260119T0600Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
328 AM EST Sun Jan 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 1 AM MONDAY TO
7 AM EST TUESDAY...

* WHAT...For the Small Craft Advisory, waves 2 to 5 feet. For 
  the Gale Warning, west winds 20 to 30 knots with gusts up to 
  40 knots and waves 8 to 13 feet expected. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater expected, and may rapidly accumulate on 
  vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 1 AM EST Monday. 
  For the Gale Warning, from 1 AM to 4 PM EST Monday. For the 
  Heavy Freezing Spray Warning, from 1 AM Monday to 7 AM EST 
  Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is
  hazardous. Freezing spray may render mechanical and electronic
  components inoperative. Rapid ice accretion on decks and
  superstructures may result in a catastrophic loss of stability.
  Strong winds will cause hazardous waves which could capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
6 follow-up statements
373 
WHUS73 KIWX 181551
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1051 AM EST Sun Jan 18 2026

LMZ043-046-190000-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-260119T0600Z/
/O.CON.KIWX.GL.W.0004.260119T0600Z-260119T2100Z/
/O.CON.KIWX.UP.W.0001.260119T0600Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1051 AM EST Sun Jan 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM
MONDAY TO 7 AM EST TUESDAY...

* WHAT...For the Small Craft Advisory, waves 2 to 5 feet. For 
  the Gale Warning, west winds 20 to 30 knots with gusts up to 
  35 knots and waves 8 to 13 feet expected. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater expected, and may rapidly accumulate on 
  vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 1 AM EST Monday. 
  For the Gale Warning, from 1 AM to 4 PM EST Monday. For the 
  Heavy Freezing Spray Warning, from 1 AM Monday to 7 AM EST 
  Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
878 
WHUS73 KIWX 181949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
249 PM EST Sun Jan 18 2026

LMZ043-046-190400-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-260119T0600Z/
/O.CON.KIWX.GL.W.0004.260119T0600Z-260119T2100Z/
/O.CON.KIWX.UP.W.0001.260119T0600Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
249 PM EST Sun Jan 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM
MONDAY TO 7 AM EST TUESDAY...

* WHAT...For the Small Craft Advisory, waves 2 to 5 feet. For 
  the Gale Warning, west winds 20 to 30 knots with gusts up to 
  35 knots and waves 7 to 12 feet expected. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater expected, and may rapidly accumulate on 
  vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 1 AM EST Monday. 
  For the Gale Warning, from 1 AM to 4 PM EST Monday. For the 
  Heavy Freezing Spray Warning, from 1 AM Monday to 7 AM EST 
  Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
342 
WHUS73 KIWX 190255
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
955 PM EST Sun Jan 18 2026

LMZ043-046-191100-
/O.CON.KIWX.SC.Y.0008.000000T0000Z-260119T0600Z/
/O.CON.KIWX.GL.W.0004.260119T0600Z-260119T2100Z/
/O.CON.KIWX.UP.W.0001.260119T0600Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
955 PM EST Sun Jan 18 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 1 AM
MONDAY TO 7 AM EST TUESDAY...

* WHAT...For the Small Craft Advisory, waves 3 to 5 feet. For 
  the Gale Warning, west winds 20 to 30 knots with gusts up to 
  35 knots and waves 7 to 12 feet expected. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater expected, and may rapidly accumulate on 
  vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 1 AM EST Monday. 
  For the Gale Warning, from 1 AM to 4 PM EST Monday. For the 
  Heavy Freezing Spray Warning, from 1 AM Monday to 7 AM EST 
  Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
129 
WHUS73 KIWX 190757
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
257 AM EST Mon Jan 19 2026

LMZ043-046-191600-
/O.CON.KIWX.GL.W.0004.000000T0000Z-260119T2100Z/
/O.CON.KIWX.UP.W.0001.000000T0000Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
257 AM EST Mon Jan 19 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 knots with 
  gusts up to 35 knots and waves 7 to 12 feet. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater may rapidly accumulate on vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Heavy Freezing Spray Warning, until 7 AM EST Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
936 
WHUS73 KIWX 191603
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1103 AM EST Mon Jan 19 2026

LMZ043-046-200015-
/O.CON.KIWX.GL.W.0004.000000T0000Z-260119T2100Z/
/O.CON.KIWX.UP.W.0001.000000T0000Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1103 AM EST Mon Jan 19 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 knots with 
  gusts up to 35 knots and waves 8 to 11 feet. For the Heavy 
  Freezing Spray Warning, heavy freezing spray at a rate of 2 cm 
  per hour or greater may rapidly accumulate on vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Heavy Freezing Spray Warning, until 7 AM EST Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
466 
WHUS73 KIWX 192103
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
403 PM EST Mon Jan 19 2026

LMZ043-046-200515-
/O.EXP.KIWX.GL.W.0004.000000T0000Z-260119T2100Z/
/O.NEW.KIWX.SC.Y.0009.260119T2103Z-260120T2100Z/
/O.CON.KIWX.UP.W.0001.000000T0000Z-260120T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
403 PM EST Mon Jan 19 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 knots 
  with gusts up to 30 knots and waves 7 to 10 feet. For the 
  Heavy Freezing Spray Warning, heavy freezing spray at a rate 
  of 2 cm per hour or greater may rapidly accumulate on vessels.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST Tuesday. 
  For the Heavy Freezing Spray Warning, until 7 AM EST Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of 
  stability. Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 18, 12:20 AM EST, 3 hours 8 minutes earlier. Its key messages:

  • Lake effect snow showers increase this evening across southwest Lower Michigan and continue through early Sunday morning. Light snow accumulations of 1 to 3 inches possible.
  • Subzero single digit wind chills expected tonight, and dangerously cold wind chills of 10 to 20 below Sunday night and Monday night.
  • Another system brings some light system snow to the area along with a prolonged period of lake effect snow showers mainly along and north of the Toll Road. Moderate snow accumulations are likely from Sunday evening through early Tuesday morning for southwest Lower Michigan.
Area forecast discussion, Jan 18, 12:20 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1220 AM EST Sun Jan 18 2026

.KEY MESSAGES...
- Lake effect snow showers increase this evening across
  southwest Lower Michigan and continue through early Sunday
  morning. Light snow accumulations of 1 to 3 inches possible.

- Subzero single digit wind chills expected tonight, and
  dangerously cold wind chills of 10 to 20 below Sunday night
  and Monday night.

- Another system brings some light system snow to the area along
  with a prolonged period of lake effect snow showers mainly
  along and north of the Toll Road. Moderate snow accumulations
  are likely from Sunday evening through early Tuesday morning
  for southwest Lower Michigan.

&&

.DISCUSSION...
Issued at 244 PM EST Sat Jan 17 2026

A complex upper level wave pattern continues across central CONUS
this afternoon with a large scale trough extending from the
central/northern Plains into the eastern Great Lakes. Meanwhile, an
upper low level is beginning to shift east-southeast across the Quad
Cities vicinity. Some drier mid level air advected into the local
area this morning which has significantly reduced moisture depths.
This limited moisture will limit any precip for remainder of the
afternoon to some patchy flurries, particularly southeast third of
the area which is in closer proximity to sheared vort max associated
the stronger upper level jet with the larger scale trough. The more
favorable and deeper moisture supporting more impactful snowfall
this afternoon has persisted to the north of the Quad Cities
upper low from central Iowa into east central Wisconsin. As this
upper low shifts east tonight over central Indiana, the
deformation zone of this system will sink southeast along with
some mid level moisture recovery that should support some
scattered snow showers/flurries moving into NW IN/SW Lower
Michigan. This evolution will also set the stage for renewed
lake effect snow showers particularly across Berrien/Cass
Counties MI where west/southwest flow trajectories will be more
favorable.

Lake effect parameters are not overly favorable tonight given
fairly shallow based inversion, limited fetch, and some drying
of upper portions of DGZ toward Sunday morning. An inch or two
seems possible across southwest Lower Michigan, with some
slightly higher amounts a possibility across northern Berrien
County given fetch considerations. Some drifting snow concerns
are possible across Berrien County as modified flow off Lake
Michigan should provide slightly warmer conditions, better
mixing, and greater likelihood of maintaining some gusts to 20
to 25 mph at times through the overnight. Otherwise tonight, it
will be quite cold although temperature drops will be somewhat
mitigated by maintenance of some southerly flow tonight. Min
wind chills early Sunday morning are expected to range from 5
below to 5 above.

Low level flow should tend to back by midday Sunday in response to
low level troughing moving across the Mid MS Valley downstream
of next upper level short wave. This will allow for diminishment
of lake effect snow showers, but will allow for some modest
increase in mid level mixing ratios during the afternoon. This
next upper trough passage will bring bitter cold air into the
region Sunday night into Monday, along with a potential of a
brief window of light system snow given the deeper moisture
profiles (system snow generally an inch or less). Of greater
significance will be the renewed lake effect snow shower
development. Westerly fetch setup once again could bring several
inches of snow accumulation over a 36 hour period from Sunday
evening through early Tuesday morning generally along and north
of the Toll Road, with greatest amounts across southwest Lower
Michigan. Inversion heights will be more substantial than
tonight's setup, with guidance progs suggesting 6- 8k foot
inversion heights. This setup does look more prolonged given
tendency for low level troughing to lag behind synoptically
induced trough due to potential collective response from warmer
Great Lakes. This also could be a setup where the magnitude of
low level cold air mass moving into Great Lakes sets up quite a
low level thermal ribbon between west side of Lake Michigan and
the thermally modified, warmer eastern shoreline. Sometimes in
these setups frictional convergence in wind along the eastern
shoreline can interact with this enhanced baroclinicity to
provide some low level fgen boost briefly and some stronger
banding despite westerly fetch. Overall this still looks to be
most likely a prolonged advisory situation Sunday evening into
early Tuesday morning at this forecast distance, but combination
of snow/wind/cold could provide some moderate impacts for
southwest Lower Michigan that will need to be considered.

For most, the big story for late Sunday into Tuesday will be the
dangerous cold conditions. As this arctic airmass begins to move in
late Sunday night, the combination of gusty post-frontal winds and
falling temps could produce min wind chills near advisory criteria.
Monday night will feature weaker winds, but colder temps near 0 that
should push wind chills more solidly into advisory criteria.

The latter portions of next week still look to be potentially active
as 490dm 500 mb low sinks across southeast Canada while larger scale
flow deamplifies across CONUS. This pattern should setup strong
baroclinicity across central CONUS with a conducive upper
pattern for several upstream waves to interact with this strong
baroclinic zone for additional periods of snow and intrusions
of colder air to provide below normal temps on the whole for the
long term period.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1220 AM EST Sun Jan 18 2026

A very weak shortwave will pass through the region this morning.
A few lake enhanced flurries are possible at KSBN over the next
3-5 hours along with some brief 2 kft stratus at both terminals
but confidence in impacts is not high. Otherwise VFR will
persist through the day until a much stronger shortwave arrives
overnight. IFR visibilities appear likely within light snow
spreading across the entire area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory until 1 AM EST Monday for LMZ043-046.
     Gale Watch from late tonight through Monday evening for LMZ043-
     046.
     Heavy Freezing Spray Watch from late tonight through Monday
     evening for LMZ043-046.

&&

DISCUSSION...Marsili
AVIATION...AGD
Hazardous weather outlook, Jan 17, 10:10 PM EST, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
1010 PM EST Sat Jan 17 2026

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ079>081-OHZ001-002-004-005-015-016-024-025-190315-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-St. Joseph MI-Branch-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
1010 PM EST Sat Jan 17 2026 /910 PM CST Sat Jan 17 2026/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind chills may approach 15 below both Sunday and Monday nights.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MIZ078-177-277-190315-
Cass MI-Northern Berrien-Southern Berrien-
1010 PM EST Sat Jan 17 2026

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...Tonight.

Lake effect snow returns tonight and is expected to bring 1 to 3
inches of additional snow to far southwest Michigan. Slippery travel
conditions expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Lake effect snow totaling between 3 and 6 inches of snow will be
possible between Sunday and Monday. Slick conditions and sharp
reductions in visibility expected.

Wind chills approach 15 below both Sunday and Monday nights.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-190315-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1010 PM EST Sat Jan 17 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...
...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Watch.
   Heavy Freezing Spray Watch.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 10:06 PM ESTHeavy Freezing Spray WatchIWX5 hr
Jan 18, 3:20 AM ESTWinter Weather AdvisoryIWXElkhart, LaPorte, Saint Joseph52 hr
Jan 18, 3:28 AM ESTHeavy Freezing Spray WarningIWX55 hr
Jan 18, 2:37 PM ESTCold Weather AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more42 hr

Nearby

Gale Warnings in Indiana, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.